Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 54, NWS New Orleans, LA

April 8, 2021Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Apr 8, 2021, 9:58 AM CDT for Saint Tammany Parish, Louisiana. It took effect at Apr 10, 2021, 8:55 AM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Apr 8, 2021, 9:58 AM CDT (14:58 UTC)
In effect from
Apr 10, 2021, 8:55 AM CDT
Expired
Apr 11, 2021, 11:38 PM CDT
In force
39 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River at Boston Street (CVEL1). The gauge peaked at 10.35 ft at Apr 10, 2021, 11:00 PM CDT.

actionminormoderate051004/0804/0904/1004/1104/1204/13
Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

849 
WGUS44 KLIX 081458
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
958 AM CDT Thu Apr 8 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-090900-
/O.NEW.KLIX.FL.W.0054.210410T1630Z-210411T1912Z/
/CVEL1.1.ER.210410T1630Z.210411T0000Z.210411T1312Z.NO/
958 AM CDT Thu Apr 8 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Bogue Falaya River At Boston St in Covington.
* From Saturday morning to Sunday afternoon.
* At 9:30 AM CDT Thursday the stage was 2.8 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late Saturday 
  morning and continue to rise to 6.5 feet Saturday evening. It will 
  then fall below flood stage Sunday morning.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$
9 follow-up statements
192 
WGUS84 KLIX 090104
FLSLIX

Flood Statement
National Weather Service New Orleans LA
804 PM CDT Thu Apr 8 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-091915-
/O.CON.KLIX.FL.W.0054.210410T1630Z-210411T1912Z/
/CVEL1.1.ER.210410T1630Z.210411T0000Z.210411T1312Z.NO/
804 PM CDT Thu Apr 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* From Saturday morning to Sunday afternoon.
* At 7:30 PM CDT Thursday the stage was 3.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Saturday morning to a crest of 6.5 feet Saturday evening.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

KLG
899 
WGUS84 KLIX 091502
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1002 AM CDT Fri Apr 9 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC105-100915-
/O.EXT.KLIX.FL.W.0053.210410T2024Z-210414T0800Z/
/ROBL1.1.ER.210410T2024Z.210412T0000Z.210414T0200Z.NO/
1002 AM CDT Fri Apr 9 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* From Saturday afternoon to late Tuesday night.
* At 9:30 AM CDT Friday the stage was 14.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday afternoon to a crest of 16.0 feet Sunday evening.
* Impact...At 16.0 feet, Minor flooding near the river with beach 
  areas under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

LAC103-100915-
/O.EXT.KLIX.FL.W.0054.210411T0417Z-210412T0730Z/
/CVEL1.1.ER.210411T0417Z.210411T1200Z.210412T0130Z.NO/
1002 AM CDT Fri Apr 9 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* From Saturday evening to late Sunday night.
* At 9:30 AM CDT Friday the stage was 2.9 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday evening to a crest of 6.5 feet Sunday morning.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

JFL
029 
WGUS84 KLIX 100043
FLSLIX

Flood Statement
National Weather Service New Orleans LA
743 PM CDT Fri Apr 9 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC105-101845-
/O.CON.KLIX.FL.W.0053.210410T2024Z-210414T0800Z/
/ROBL1.1.ER.210410T2024Z.210412T0000Z.210414T0200Z.NO/
743 PM CDT Fri Apr 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* From Saturday afternoon to late Tuesday night.
* At 6:30 PM CDT Friday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday afternoon to a crest of 16.0 feet Sunday evening.
* Impact...At 16.0 feet, Minor flooding near the river with beach 
  areas under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

LAC103-101845-
/O.CON.KLIX.FL.W.0054.210411T0417Z-210412T0730Z/
/CVEL1.1.ER.210411T0417Z.210411T1200Z.210412T0130Z.NO/
743 PM CDT Fri Apr 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* From Saturday evening to late Sunday night.
* At 6:30 PM CDT Friday the stage was 2.6 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday evening to a crest of 6.5 feet Sunday morning.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.
* Impact...At 7.0 feet, Water will rise onto the west bank flooding 
  property of the Bogue Falaya Towers at East Boston Street and 
  threatening commercial property on the east bank near Military 
  Road. Bogue Falaya River Park and Christ Episcopal School grounds 
  will begin to flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

CAB
429 
WGUS84 KLIX 101355
FLSLIX

Flood Statement
National Weather Service New Orleans LA
855 AM CDT Sat Apr 10 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-110800-
/O.EXT.KLIX.FL.W.0054.210410T1355Z-210413T0000Z/
/CVEL1.1.ER.210410T1112Z.210411T0000Z.210412T1800Z.NO/
855 AM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* From this morning to Monday evening.
* At 7:30 AM CDT Saturday the stage was 6.9 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.5 feet 
  this evening.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

JFL
275 
WGUS84 KLIX 102047
FLSLIX

Flood Statement
National Weather Service New Orleans LA
347 PM CDT Sat Apr 10 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Camp Covington affecting St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-111500-
/O.EXT.KLIX.FL.W.0063.000000T0000Z-210411T2145Z/
/CGSL1.1.ER.210410T1343Z.210411T0000Z.210411T1545Z.NO/
347 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Bogue Falaya River At Camp Covington.
* Until Sunday afternoon.
* At 3:00 PM CDT Saturday the stage was 48.8 feet.
* Flood stage is 45.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 49.9 feet 
  this evening. It will then fall below flood stage late tomorrow 
  morning.
* Impact...At 50.0 feet, Property along the east bank will be 
  inundated. The entrance driveway to property near the gage on the 
  east bank will become impassable. Water will cover Million Dollar 
  Road at the intersection of KC Camp Road. Caution is urged driving 
  along Million Dollar Road. The river will be bankfull at Saint 
  Joseph Abbey downstream threatening the Abbey parking lot.


&&

LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010

$$

LAC103-111500-
/O.EXT.KLIX.FL.W.0061.000000T0000Z-210413T0300Z/
/CUSL1.1.ER.210410T1413Z.210411T1200Z.210412T2100Z.NO/
347 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until late Monday evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until Monday evening.
* At 3:30 PM CDT Saturday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.5 feet 
  tomorrow morning. It will then fall below flood stage Monday 
  afternoon.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC103-111500-
/O.EXT.KLIX.FL.W.0054.000000T0000Z-210412T1737Z/
/CVEL1.1.ER.210410T1112Z.210411T0600Z.210412T1137Z.NO/
347 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until early Monday afternoon...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Monday afternoon.
* At 2:30 PM CDT Saturday the stage was 9.3 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 10.0 feet 
  just after midnight tonight. It will then fall below flood stage 
  Monday morning.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-111500-
/O.EXT.KLIX.FL.W.0062.210411T0351Z-210411T2043Z/
/FLSL1.1.ER.210411T0351Z.210411T0600Z.210411T1443Z.NO/
347 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* From this evening to Sunday afternoon.
* There is no current observed data.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 16.5 feet just after midnight tonight. 
  It will then fall below flood stage late tomorrow morning.
* Impact...At 16.0 feet, Areas of Spring Park and Albert Thompson 
  Road will be inundated. Homes will flood if the river rises 
  higher. Evacuation of those areas is recommended.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

DM
389 
WGUS84 KLIX 110213
FLSLIX

Flood Statement
National Weather Service New Orleans LA
913 PM CDT Sat Apr 10 2021

...The Flood Warning is extended for the following river in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-112015-
/O.EXT.KLIX.FL.W.0054.000000T0000Z-210413T1030Z/
/CVEL1.1.ER.210410T1112Z.210411T0600Z.210413T0430Z.NO/
913 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until late Monday night.
* At 7:30 PM CDT Saturday the stage was 10.0 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 10.5 feet 
  just after midnight tonight. It will then fall below flood stage 
  Monday night.
* Impact...At 11.0 feet, There will be major flooding around Christ 
  Episcopal School and Bogue Falaya River Park.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

GP
317 
WGUS84 KLIX 111358
FLSLIX

Flood Statement
National Weather Service New Orleans LA
858 AM CDT Sun Apr 11 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Camp Covington affecting St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-112030-
/O.EXT.KLIX.FL.W.0063.000000T0000Z-210411T2024Z/
/CGSL1.1.ER.210410T1343Z.210410T2245Z.210411T1424Z.NO/
858 AM CDT Sun Apr 11 2021

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Bogue Falaya River At Camp Covington.
* Until this afternoon.
* At 8:00 AM CDT Sunday the stage was 45.5 feet.
* Flood stage is 45.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this morning and continue falling to 35.9 feet Friday morning.
* Impact...At 45.0 feet, Water will encroach residential property in 
  the vicinity of the gage. Residences on the east bank near the 
  river will be threatened. Water will cover entrance driveways to 
  property on the east bank.


&&

LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010

$$

LAC103-120800-
/O.EXT.KLIX.FL.W.0054.000000T0000Z-210412T1541Z/
/CVEL1.1.ER.210410T1112Z.210411T0715Z.210412T0941Z.NO/
858 AM CDT Sun Apr 11 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Monday morning.
* At 8:30 AM CDT Sunday the stage was 9.6 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 2.1 feet Friday morning.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$
305 
WGUS84 KLIX 120048
FLSLIX

Flood Statement
National Weather Service New Orleans LA
748 PM CDT Sun Apr 11 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-120945-
/O.EXT.KLIX.FL.W.0054.000000T0000Z-210412T0936Z/
/CVEL1.1.ER.210410T1112Z.210411T0715Z.210412T0336Z.NO/
748 PM CDT Sun Apr 11 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until late tonight.
* At 7:30 PM CDT Sunday the stage was 6.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 2.0 feet Friday evening.
* Impact...At 7.0 feet, Water will rise onto the west bank flooding 
  property of the Bogue Falaya Towers at East Boston Street and 
  threatening commercial property on the east bank near Military 
  Road. Bogue Falaya River Park and Christ Episcopal School grounds 
  will begin to flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$
658 
WGUS84 KLIX 120438
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1138 PM CDT Sun Apr 11 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

LAC103-120545-
/O.CAN.KLIX.FL.W.0054.000000T0000Z-210412T0438Z/
/CVEL1.1.ER.210410T1112Z.210411T0715Z.210412T0336Z.NO/
1138 PM CDT Sun Apr 11 2021

...The Flood Warning for the Bogue Falaya River At Boston St in 
Covington has been cancelled...

The Flood Warning is cancelled for
  the Bogue Falaya River At Boston St in Covington.
* At 9:30 PM CDT Sunday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to fall to 2.0 feet Friday 
  evening.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

CAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 8, 4:30 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Apr 8, 4:30 AM CDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
430 AM CDT Thu Apr 8 2021

.SHORT TERM (Today through Saturday)...

Main focus currently is a broken line of showers and
thunderstorms which continues to move across the area this
morning. The line prompted several severe thunderstorm warnings
and a few tornado warnings issued as well. Line will continue over
the next hour or two across the metro New Orleans area and the
Mississippi coastal counties. Rainfall rates are becoming a
concern as well and are being handled with warnings as needed.

After the line moves through the area later this morning we will
get a bit of a reprieve before the next system approaches the area
by late Friday and into Saturday. Another round of severe weather
will be possible with the area outlooked from marginal near the
coast to enhanced in the northern part of the forecast area,
generally in the southwest Mississippi counties. The main threats
with these storms currently look to be primarily damaging straight
line winds, but large hail and a few tornadoes are certainly
possible as well. Heavy rainfall will also be a possibility over
the area, although the placement of the heaviest rainfall is
still somewhat uncertain. In summary, all modes of severe weather
and flooding will be possible.

.LONG TERM (Sunday through Wednesday)...

Going into Sunday we will see improving conditions following an
active Saturday, with weak high pressure building in from the
northwest. We transition into a quasi-zonal flow going into next
week, with a few weak impulses possibly producing some light
showers across the area but remaining on the mild side. Some
indications of a mid-week cold front with a reinforcing shot of
slightly cooler air to follow, but ridging will build back by late
week which will quickly reintroduce very warm temperatures with
continued dry conditions. KLG

&&

.AVIATION...

Have timed approximate arrival times of impacts to area TAF sites
per latest short-range guidance and observed trends which brings
this line across the region generally from after midnight for far
western areas, racing east to the MS coastline by 10-11Z. Expect a
broken line of thunderstorms to temporarily reduce flight
categories with gusty, erratic downdraft winds the main threat, as
well as periods of reduced VIS from heavy rain. This activity
will exit to the east after 12Z with only a few isolated SHRA
remaining across coastal SE LA and coastal MS, with improving
conditions/VFR flight categories expected thereafter into the day
on Thursday. KLG

&&

.MARINE...

Winds look to be easing below small craft exercise caution
criteria, once the shower and thunderstorm activity passes through
the coastal waters this morning. Therefore, opted not to extend
the exercise caution wording as winds should stay in the 10-15
knot range today. As the next system approaches the area tomorrow
and into Saturday, winds will increase again and headlines will
likely be needed again.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  83  64  83  66 /   0  10  50  80
BTR  84  67  85  68 /   0  20  30  70
ASD  83  67  83  67 /  20  30  50  70
MSY  83  69  83  70 /  20  20  40  60
GPT  80  67  78  68 /  40  30  50  70
PQL  79  65  79  65 /  70  40  60  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

In the hours before

Local storm report, Apr 8, 4:14 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
414 AM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     FLASH FLOOD      1 N KENNER              29.99N 90.25W
04/08/2021                   JEFFERSON          LA   EMERGENCY MNGR

            KENNER EMERGENCY MANAGEMENT RELAYED A REPORT FROM POLICE
            THAT THE INTERSECTION OF CHATEAU AND VINTAGE WAS
            IMPASSABLE BY AN SUV.

&&

MEFFERSO
Special weather statement, Apr 8, 4:15 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
415 AM CDT Thu Apr 8 2021

LAZ059>061-063>070-077-MSZ082-081015-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower Jefferson-Lower
St. Bernard-Lower Plaquemines-Western Orleans-Upper St. Bernard-Lower
Lafourche-Upper Plaquemines-Upper Lafourche-Upper Jefferson-Jackson-
415 AM CDT Thu Apr 8 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. BERNARD...SOUTHERN
ST. CHARLES...NORTHEASTERN TERREBONNE...CENTRAL LAFOURCHE...
JEFFERSON...NORTHWESTERN PLAQUEMINES PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN JACKSON COUNTIES...

At 415 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southeast of Long Beach to 8
miles northeast of Shell Beach to near Gray. Movement was east at 65
mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Houma, Cut Off, Galliano, Larose, Timberlane, Belle Chasse, Harvey,
Marrero, Port Sulphur, Lockport, Jean Lafitte, Mathews, Chauvin,
Poydras, Myrtle Grove, Raceland, Pointe A La Hache, Estelle, Montegut
and Bayou Cane.

LAT...LON 3002 8945 2989 8923 2976 8927 2964 8947
      2966 8945 2976 8963 2975 8965 2963 8949
      2961 8973 2956 8971 2954 8968 2937 9075
      2969 9102 2995 8971 2991 8974
TIME...MOT...LOC 0915Z 263DEG 55KT 3030 8905 2994 8956 2964 9080
Local storm report, Apr 8, 4:34 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 AM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     FLASH FLOOD      5 NNW AVONDALE          29.97N 90.23W
04/08/2021                   JEFFERSON          LA   FIRE DEPT/RESCUE

            SOUTHEAST SEARCH AND RESCUE REPORTED WATER OVER 2 FEET
            DEEP ON SOFIA STREET IN RIVER RIDGE.

&&

MEFFERSO
Special weather statement, Apr 8, 5:14 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
514 AM CDT Thu Apr 8 2021

LAZ066>069-081115-
Lower Terrebonne-Lower Plaquemines-Lower Jefferson-Lower Lafourche-
514 AM CDT Thu Apr 8 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
TERREBONNE...SOUTHEASTERN LAFOURCHE...SOUTHEASTERN JEFFERSON AND
CENTRAL PLAQUEMINES PARISHES...

At 513 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Port Sulphur to
Dulac. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Galliano, Port Sulphur, Cut Off, Golden Meadow, Boothville-venice,
Boothville, Chauvin, Empire, Dulac, Buras, Port Fourchon,
Buras-triumph, Venice, Pointe A La Hache, Leeville, Cocodrie,
Montegut, Boothville Asos, Tambour Bay Buoy and Lumcon Center Buoy.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2935 9043 2911 9071 2939 9089 2964 8966
      2963 8963 2961 8973 2940 8952 2940 8957
      2939 8956 2925 8912 2917 8945 2933 8964
      2930 8990 2948 8984 2948 8985 2942 8994
      2949 8989 2949 8990 2910 9018
TIME...MOT...LOC 1013Z 289DEG 35KT 2961 8959 2939 9073
Local storm report, Apr 8, 7:22 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
722 AM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     1 W MANDEVILLE          30.37N 90.10W
04/08/2021                   ST. TAMMANY        LA   PUBLIC

            TREES SNAPPED WITHIN A MILE WEST OF CAUSEWAY
            BRIDGE.

&&

TE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:42 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana78 min
Apr 7, 10:22 PM CDTTornado WarningLIXWest Feliciana53 min
Apr 7, 10:50 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, West Feliciana70 min
Apr 8, 12:08 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena67 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Baton Rouge, West Feliciana34 min
Apr 8, 12:39 AM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington66 min
Apr 8, 1:05 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington55 min
Apr 8, 1:12 AM CDTTornado WarningLIXTangipahoa, Washington33 min
Apr 8, 1:20 AM CDTTornado WarningLIXLivingston, Saint Helena25 min
Apr 8, 1:51 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint John the Baptist, Tangipahoa39 min
Apr 8, 2:00 AM CDTSpecial Marine WarningLIX30 min
Apr 8, 2:04 AM CDTSpecial Weather StatementLIXSaint Tammany56 min
Apr 8, 2:14 AM CDTSpecial Marine WarningLIX61 min
Apr 8, 2:24 AM CDTSevere Thunderstorm WarningLIXSaint Tammany51 min
Apr 8, 2:30 AM CDTTornado WarningLIXSaint Tammany30 min
Apr 8, 2:54 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles66 min
Apr 8, 2:56 AM CDTTornado WarningLIXSaint Tammany34 min
Apr 8, 3:03 AM CDTTornado WarningLIXSaint Charles, Saint John the Baptist14 min
Apr 8, 3:28 AM CDTSpecial Marine WarningLIX62 min
Apr 8, 3:42 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Charles5 hr
Apr 8, 4:00 AM CDTTornado WarningLIXJefferson12 min
Apr 8, 4:15 AM CDTSpecial Weather StatementLIXJefferson, Lafourche60 min
Apr 8, 4:22 AM CDTTornado WarningLIXJefferson23 min
Apr 8, 4:31 AM CDTSpecial Marine WarningLIX89 min
Apr 8, 5:14 AM CDTSpecial Weather StatementLIXJefferson, Plaquemines, Terrebonne61 min
Apr 8, 5:19 AM CDTSpecial Marine WarningLIX56 min
Apr 8, 5:45 AM CDTSpecial Marine WarningLIX2 hr
Apr 8, 6:11 AM CDTSevere Thunderstorm WarningLIXPlaquemines34 min
Apr 8, 6:15 AM CDTSpecial Marine WarningLIX2 hr
Apr 8, 7:42 AM CDTSpecial Marine WarningLIX63 min
Apr 8, 9:55 AM CDTRiver Flood WarningLIXTangipahoa12 days
Apr 8, 10:10 AM CDTRiver Flood WarningLIXAscension12 days

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.